# SDR DALA2025052203940

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 48,121 hours, 34,051 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9555-SMKE/FUME- CREW REPORTED ON FINAL THE FWD F/A SMELLED SMOKE FROM FWD LAV AND REPORTED SPARKS. CORRECTIVE ACTION: MAINTENANCE REPAIRED A BROKEN WIRE AT THE TERMINAL BLOCK.
